# SDR AUS20020326

- Difficulty date: April 5, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-60-601P
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCC3YR2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 980222001
- Condition: Intermittent
- Location: Landing Gear Ste
- Component: Landing Gear Ste
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING SWITCH INTERMITTENT IN OPERATION.BRAKE CALIPERS LEAKING.
